Jump to content

Search the Community

Showing results for tags 'cloudy'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. So here we go... About 6 months ago I was diagnosed with depression and ADHD. Initially my doctor prescribed me Lexapro for my depression and I stopped taking it after around 5 days because it made me feel terrible. He decided to put me on Wellbutrin 150mg because of my depression and lack of motivation. The 150mg didn't really do anything for me so he bumped me up to 300mg. When he wrote me the script for the 300mg, he also wrote the vyvanse script for my ADHD (Initially 30mg now at 50mg). So i started taking the vyvanse and Wellbutrin at the same time. They worked very well at first and
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy